# SDR V2JA2013050447914

- Difficulty date: April 24, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N139SL
- Make and model: Piagio P180
- Aircraft serial: 1104
- Aircraft time: 7,989 hours, 6,145 cycles
- Engine: Pwa PT6A66
- Engine time: 8,508 hours, 6,542 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 11418003
- Part serial: MDAG7404
- Condition: Failed
- Location: Zone 700
- Part time: 8,066 hours, 6,144 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN GEAR SELECTED UP, HYD IN HIGH DUTY, 3 GREEN AND NO RED IN-TRANSIT.  AFTER CYCLING THE LANDING GEAR HANDLE, LANDING GEAR RETRACTED NORMALLY.  AFTER NOSE GEAR WAS LOWERED TO THE GROUND, FOLLOWING LANDING TOUCHDOWN, ACFT VEERED TO THE RT WITH THE NOSE WHEEL COMING TO REST SEVERAL FEET OFF THE EDGE OF THE RUNWAY IN THE GRASS.
